It is with total disappoint that I share that my psoriasis is returning. The flaky scaly patches are starting to return on areas where it had healed up after the first 2 injections of Stelara. My next dose is on the 9th June, and I am seeing my skin specialist on the 5th June.
I did send them an email the other day about this and Allison, my specialists nurse replied informing me that this does happen with some patients on these injections. I also made a post in a Facebook support group I am in and some other people on the same injections mentioned the same thing happened to them and they had to change from the 12 weekly injections to 8 weekly and this solved the issue of the flakes returning.
I will wait and see what my specialist says on Wednesday and hope he changes me to the 8 weekly also so then I won’t have the scaly flakes keep returning several weeks before my next injection.
The good thing is that the blood results he is happy with, so that is some good news also. But the return of the flakes has made me a little depressed. But for now all I can do is wait until I see him in a few days and see what he says. I have my next injection in the fridge ready to go, and I can’t take it early cause then he won’t see how bad the flakes have returned.
I will update about this issue after I talk to him on Wednesday afternoon and we make a plan as to what’s next.